# SDR RAIA201105230002

- Difficulty date: May 23, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145822
- Aircraft time: 17,692 hours, 16,391 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE NLG DOORS DID NOT CLOSE FOLLOWING GEAR RETRACTION.  AIRCRAFT RETURNED TO IAD.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE NLG DOOR SOLENOID VALVE.  NLG DOORS OPS AND LEAK CHECKED GOOD.
